# SDR FDEA201302050267

- Difficulty date: February 5, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501
- Part serial: 007
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DROOP L/E SLAT UPPER SKIN FOUND CRACKED.  REPAIRED IAW EA 1-5740-165189. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
